Does anyone know of an ADHD medication that does not cause a child to lose their appetite and a lot of weight? I need help!

Elaine - posted on 11/02/2012 ( 1 mom has responded )

2

0

0

My son is 13. He is 5'3" and weighs only 87 pounds. I took him off his adderal because I was worried about him. Now he is failing two classes. Is there any medication that does not cause weight loss?

MOST HELPFUL POSTS

Rachel - posted on 11/02/2012

216

0

80

The only meds my son was ever on, because it worked really well for him was Concerta.

I believe most of the meds have those side effects but this one has a lower result of weight loss. At least for MY son. Every kid is different.

You can always sit down with his doctor and explain your fears and ask what the best med to try would be.

Good luck

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms